잠시만 기다려 주세요. 로딩중입니다.

실데나필 시트르산염 과다복용 후 발생한 시야이상을 동반한 빛간섭단층촬영 변화

A Case of a Visual Field Defect with Optical Coherence Tomography Changes after Sildenafil Citrate Overdose

대한안과학회지 2018년 59권 3호 p.288 ~ 294
박효송 ( Park Hyo-Song ) - 실로암안과병원

양종윤 ( Yang Jong-Yun ) - 실로암안과병원
이제훈 ( Lee Je-Hoon ) - 실로암안과병원

Abstract

목적: 실데나필 시트르산염 과다복용 후 발생한 시야이상을 동반한 빛간섭단층촬영 변화 1예를 보고하고자 한다.

증례요약: 특이 전신질환 없는 67세 남자가 내원 3일 전 실데나필 시트르산염 제제 8정(800 mg)을 복용한 후 발생한 시야장애 및 푸르게 보이는 증상을 주소로 내원하였다. 내원 시 측정한 교정 시력은 우안 0.7 좌안 1.0이었으며, 세극등을 이용한 전안부 검사상 특이 소견은 없었다. 안저촬영상 황반부의 국소적인 저색소 침착 외에 특이 소견은 없었으며, 빛간섭단층촬영 결과 양안 모두 망막 중심와 부위 ellipsoid zone에서 신호가 증가하고 불규칙하게 두꺼워지며, 맥락막의 두께가 정상보다 두꺼워진 소견이 확인되어 실데나필 시트르산염 제제 복용을 중단하도록 하였다. 1주일 후 재내원 시 푸르게 보이는 증상이 호전되었고 양안 모두 교정시력 1.0으로 호전을 보였다. 하지만 시야검사상 양안 중심부 암점이 관찰되었으며, 빛간섭단층촬영에서의 이상 소견은 지속되었다. 4개월 후 실시한 시야검사에서 중심 암점은 완전히 호전되었으며, 빛간섭단층촬영에서도 ellipsoid zone 신호 강도가 정상화되고 맥락막 울혈이 호전되었다.

결론: 추천 용량을 넘는 실데나필을 복용할 경우 본 증례에서와 같은 푸르게 보이는 색각이상, 중심 암점과 함께 빛간섭단층촬영에서 ellipsoid zone에서 신호가 증가하고 불규칙하게 두꺼워지는 변화가 나타날 수 있다.

Purpose: A case of a transient visual field defect and a change in spectral-domain optical coherence tomography (SD-OCT) after an overdose of sildenafil citrate is described.

Case summary: A 67-year-old male with no previous medical history presented with a bluish tinge and visual field defect in both eyes. He had consumed eight tablets of sildenafil citrate (800 mg) 3 days before the visit. His best-corrected visual acuity was 14/20 in the right eye and 20/20 in the left eye. No specific finding was noted on slit-lamp examination. Fundus examination and fundus photography revealed focal foveal hypopigmentation in both eyes. He underwent SD-OCT imaging with the Cirrus HD-OCT (Carl Zeiss Meditec, Oberkochen, Germany), and thickening of the ellipsoid zone and choroid was revealed by SD-OCT scans. He was advised not to take any more sildenafil citrate and was followed for 1 week after the first visit. Central scotomas of both eyes were revealed by a visual field test, and thickening of the ellipsoid zone and choroid remained. His eyes were re-evaluated 1 and 3 months after the first visit, and although the symptoms nearly disappeared, abnormalities in the visual field test and on SD-OCT remained, albeit with some degree of improvement. He revisited us 4 months after the first visit, at which time the visual field test and SD-OCT scans showed results within normal ranges.

Conclusions: Sildenafil citrate overdose can result in a color anomaly (bluish tinge), visual field defects, and thickening of the ellipsoid zone and choroid on SD-OCT scans.

키워드

Color anomaly; Optical coherence tomography; Sildenafil citrate; Visual field defect
원문 및 링크아웃 정보
 
등재저널 정보
KCI
KoreaMed
KAMS